Some formulae for double Clausenian functions

Per W. Karlsson

    Research output: Contribution to journalJournal articlepeer-review

    Abstract

    For certain third-order hypergeometric functions of two variables, reduction and transformation formulae under various conditions upon the parameters are derived from an Euler integral representation that requires one relation between parameters.
    Original languageEnglish
    JournalJournal of Computational and Applied Mathematics
    Volume118
    Pages (from-to)203-213
    Publication statusPublished - 2000

    Cite this